# SDR I5PA2021052275703

- Difficulty date: May 22, 2021
- Submitted: June 6, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 61,996 hours, 33,134 cycles
- Engine: Pwa PW2037
- Engine time: 55,095 hours, 19,316 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144887
- Part serial: 952C
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HIGH STAGE PRESSURE SYSTEM WOULD NOT OPERATE AT IDLE UNTIL POWER IS INCREASED. ISSUE WAS FOUND DUE TO A FAULTY HPSOV AND HP PILOT. THIS FORM WILL ONLY REPORT THE HPSOV. THE HP PILOT WILL BE REPORTED ON A SEPARATE SDR.
